# SDR AALA201906209049

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 77,987 hours, 9,332 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part serial: 31619081
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING PREFLIGHT F/OS INDBD MFDU BLANKED . MFDU, POSITION SWAPPED. DURING, FLIGHT UPPER CTR MFDU BLANKED . ACTIVATING DSPL, CTRL SWITCH RESTORED OPN HOWEVER L INDBD MFD SWITCH, ON DSP WOULD NOT ACTIVATE. REMOVED AND REPLACED LEFT AIMS M003 IAW 31-41-11. OPERATIONAL TEST PASSED IAW 31-41-00. REPLACED UPPER CENTER AND LOWER CENTER DISPLAY UNITS IAW 31-61-00. INSTALLATION TEST COMPLETED IAW 31-61-01. OK FOR CONTINUED SERVICE. (SEE SDR # AALA201906199013)
